Catapres Patch -2

1 reply [Last post]
marie
User offline. Last seen 12 years 20 weeks ago. Offline
Member
Joined: Oct 2 2005
Posts: 1

When I started using Catapress Patch 2 I had not problems.  Recently i get a very itchy, red rash at the site of the patch.  I have changed places on my body and am still getting itchy, red rash at site.  Why would this start happening after using it for a month or so?  Appreciate an answer and any suggestions.  This new patch of patches at a pharmacy started the problem.  Could it be the lot of patches?  Thanks.

Marie

kirby
kirby's picture
User offline. Last seen 2 years 33 weeks ago. Offline
Moderator
Joined: Dec 26 2004
Posts: 4743
Catapres Patch

Hi Marie,

This is not professional information - only personal experience and reading.

Anyone can develop an allergy to anything anytime.  A person can go forever eating the same thing or doing the same thing - and maybe someday an allergic reaction can strike.

I doubt if it's the patches from your new pharmacy.

Please report this reaction to your doctor, and your doctor should be able to help you. 

Common side effects of all patches (even OTC nicotine patches) are redness and itching.  The Catapres patch is no exception per MayoClinic.com.

The most prudent advice is to talk with your doctor as soon as possible.


I'm not a pharmacist or a medical doctor. This message is not medical advice nor is it an offer to provide medical advice. All drug identifications should be validated by a licensed MD or pharmacist.